MathSciNet Relay Station
MathSciNet bibliographic data
MR2070500 34K10 (47N20)
Mavridis, K. G.; Tsamatos, P. Ch. Positive solutions for a Floquet functional boundary value problem. J. Math. Anal. Appl. 296 (2004), no. 1, 165–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement